# SDR UALA2008122206946

- Difficulty date: December 20, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 68,794 hours, 11,242 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Condition: Faulty
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT EICAS AND OVERHEAD LIGHT CAME ON AROUND 300 KTS.  CREW ADVISED BOTH O/B AILERONS APPEAR TO BE LOCKED OUT IN CRUISE.  RT AIL LOCKOUT MODULE FAULT BALL DISPLAYED, RT AIL LOCKOUT ACTUATOR REPLACED.
